The existence of a formally self-dual even [70, 35, 14] code

T. A. Gulliver, M. Harada

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this letter, double circulant [68, 34, 13] codes with two different weight distributions are presented. In addition, it is shown that codes with one of these distributions can be extended to a formally self-dual even [70, 35, 14] code. This is the first example of a formally self-dual even code with these parameters.

Original languageEnglish
Pages (from-to)95-98
Number of pages4
JournalApplied Mathematics Letters
Volume11
Issue number1
DOIs
Publication statusPublished - 1998 Jan
Externally publishedYes

Keywords

  • Double circulant codes
  • Formally self-dual even codes

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'The existence of a formally self-dual even [70, 35, 14] code'. Together they form a unique fingerprint.

Cite this